Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 2, June 2022  pp. 159–171.

Multidimensional linear canonical transform and convolution

Authors:  Manab Kundu, Akhilesh Prasad and Randhir Kumar Verma
Author institution:Department of Mathematics and Computing, Indian Institute of Technology (Indian School of Mines), Dhanbad 826 004, India

Summary:  In this article, we studied the inverse theorems and Parseval's identity for higher dimensional linear canonical transform. The existing convolution for the single and multi-variable functions is also discussed. We introduced a generalized convolution of multiple variables and derived their properties for the multidimensional linear canonical transform including convolution theorem and product theorem.

Contents   Full-Text PDF